Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 21 found articles
 
 
  Cryptographic Lower Bounds for Learnability of Boolean Functions on the Uniform Distribution
 
 
Title: Cryptographic Lower Bounds for Learnability of Boolean Functions on the Uniform Distribution
Author: Kharitonov, M.
Appeared in: Journal of computer and system sciences
Paging: Volume 50 (1995) nr. 3 pages 11 p.
Year: 1995
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands